×

zbMATH — the first resource for mathematics

Overconvergence of Dirichlet series with complexe exponents. (English) Zbl 0177.10203

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Paris, 1933.
[2] R. P. Boas, Jr., Entire Functions, Academic Press, 1954. · Zbl 0058.30201
[3] M. H. Bohr, Einige Bermerkungen über das Konvergenzproblem Dirichletschen Reihen,Rend. Circ. Mat. Palermo, 1913, 37.
[4] T. M. Gallie, Jr., Mandelbrojt’s inequality and Dirichlet series with complex exponents,Trans. Amer. Math. Soc.,90 (1959) 57–72. · Zbl 0086.06003
[5] T. M. Gallie, Jr., Region of convergence of Dirichlet series with complex exponents,Proc. Amer. Math. Soc.,7 (1956) 627–629. · Zbl 0071.06503
[6] J. -L. -W. -V. Jensen, Sur une expression simple du reste dans la formule d’interpolation de Newton,Bull. Acad. Copenhague, 1894, 246–252.
[7] G. Pólya, Eine Verallgemeinerung des Fabryschen Lückensatzes,Nachr. Ges. Wiss. Göttingen, 1927, 187–195.
[8] J. F. Ritt, On a general class of linear homogeneous differential equations of infinite order with constant coefficients,Trans. Amer. Math. Soc.,18 (1917), 27–49. · JFM 46.0644.03 · doi:10.1090/S0002-9947-1917-1501060-0
[9] V. Väisälä, Verallgemeinerung des Begriffes der Dirichletsche Reihen,Acta Univ. Dorpatensis (A)I:2, 1921, 1–32.
[10] G. Valiron, Sur les solutions des équations différentielles linéaires d’ordre infini aux coefficients constants,Ann. Sci. École Norm. Sup. (3)46 (1929), 25–53. · JFM 55.0857.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.